# SDR DALA2015010200035

- Difficulty date: January 1, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT INBD AND OTBD HINGE BORE FITTINGS ON HORIZONTAL STABILIZER PIVOT POINT ZRS 173.  REMOVED AND REPAIRED IAW SRM 55-02 D, PAR 24.
